# SDR FDEA202202100270

- Difficulty date: February 10, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-300
- Aircraft serial: 66249
- Aircraft time: 3,445 hours, 1,709 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 114T21714
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, J, K, K

## Discrepancy

LEFT WING FIXED LEADING EDGE NOSE FORMER ATTACH ANGLE IS CRACKED @ OSS 441 REMOVED & REPLACED NOSE FORMER ATTACH ANGLE IAW BAC DWG 114T2241, REV - & FEDEX   EA H-5720-TO366786
